# SDR DALA2023100208057

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2990081) FWD CARGO LWR BULKHEAD SUPPORT AT 500L STR 25L-25R WL 158 HAS CORROSION. REMOVED AND REPLACED BULKHEAD. SUPPORT FROM FWD CARGO BS 500L BETWEEN S-25L TO S-25R WL 158 PER. B737-900. SRM 51-40-02-0G AND DWG 143A9481 REV.A.
